# SDR DXTA200702052

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 4,167 hours, 2,551 cycles
- Engine: Allsn AE3007C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR DOWN SELECTION, NO NOSE GEAR GREEN LIGHT FOR 20-30 SECONDS.  REMOVED AND REPLACED NOSE LANDING GEAR ACTUATOR WITH SERVICABLE (INSPECTED) UNIT BY CESSNA AIRCRAFT COMPANY FAA CRS CNQR918C. OPERATIONAL AND LEAK CHECKS SATISFACTORY. WORK WAS ACCOMPLISHED IAW CESSNA CITATION 750 MAINTENANCE MANUAL CHAPTER 32-30-03.
